A new proof of a theorem on optimal control of switched systems |
| |
Authors: | Xiaoming Bai Xiao-Song Yang |
| |
Affiliation: | a Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, PR China b Department of Control Science & Engineering, Huazhong University of Science and Technology, Wuhan 430074, PR China |
| |
Abstract: | ![]() Recently Sorin C. Bengea and Raymond A. DeCarlo [Sorin C. Bengea, Raymond A. DeCarlo, Optimal control of switching systems, Automatica J. IFAC 41 (2005) 11-27] have offered a key result that the set of trajectories of the two-switched system is dense in the set of trajectories of the embedded system. This result was proven by means of relaxed controls and the Chattering Lemma. In this paper we use the Lyapunov theorem to give a new simple proof. |
| |
Keywords: | Switched systems Embedded system Lyapunov theorem |
本文献已被 ScienceDirect 等数据库收录! |
|